# SDR DHL2007740542

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 651986219
- Condition: Corroded
- Location: Bs 294-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION AT WALKWAY BEAM LT MID CHORD SHOWS CORROSION SPOTS BS 294 ALL WAY BACK TO BS 350.  REMOVED WALKWAY WEB I/B SIDE LT TRUNNION FITTING, FWD AND AFT TRUNNION STIFFENERS TO GAIN ACCESS IAW B727 SRM 51-30-2.  REMOVED CORROSION AT LEFT MID CHORD IAW B727 SRM 51-10-6, ORIGINAL MAT. IS .180" IAW B727 SRM 53-10-2 FIG 1, MATERIAL LOSS IS FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  REMOVED LEFT MID CHORD FITTING IAW B727 SRM 51-30-2, LOCATED AND DRILLED NEW CHORD FITTING P/N 65-19862-19 NSN IAW B727 SRM 51-30-5.  INSTALLED NEW LT MID CHORD IAW B727 SRM 51-30-2.  REINSTALLED LEFT TRUNNION FITTING, FORWARD AND AFT TRUNNION STIFFENERS AND WALKWAY WEB I/B SIDE IAW B727 SRM 51-30-2.
